Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 14, Pages 869-878
http://dx.doi.org/10.1155/S0161171203202076

Unimodal time-symmetric dynamics

Department of Mathematics and Computer Science, Fairfield University, Fairfield 06824, CT, USA

Received 11 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chris Bernhardt, “Unimodal time-symmetric dynamics,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 14, pp. 869-878, 2003. https://doi.org/10.1155/S0161171203202076.